Previous |  Up |  Next

Article

References:
[1] S. Ahmad: A resonance problem in which the nonlinearity may grow linearly. Proc. Amer. Math. Soc. 93 (1984), 381-384. MR 0759657
[2] S. Ahmad: Nonselfadjoint resonance problems with unbounded perturbations. Nonlinear Analysis 10 (1986), 147-156. MR 0825213 | Zbl 0599.35069
[3] S. Ahmad A. C. Lazer: Critical point theory and a theorem of Amaral and Pera. Boll. Un. Mat. Ital. 3-B (1984), 583-598. MR 0774464
[4] M. Arias: Existence results on the one-dimensional Dirichlet problem suggested by the piecewise linear case. Proc. Amer. Math. Soc. 97 (1986), 121-127. MR 0831399 | Zbl 0595.34017
[5] M. d'Aujourd'hui: Nonautonomous boundary value problems with jumping nonlinearities. Nonlinear Analysis 11 (1987), 969-977. MR 0903788 | Zbl 0641.34020
[6] M. d'Aujourd'hui: Problèmes aux limites elliptiques demilinéaires. Thése No 692 (1987), Ecole Polytechnique Federale de Lausanne, pp. 127.
[7] M. d'Aujourd'hui: The stability of the resonance set for a problem with jumping nonlinearity. to appear in Proc. Roy. Soc. Edinb. 1987. MR 0924517 | Zbl 0704.34010
[8] M. d'Aujourd'hui: On the number of solutions of some semilinear boundary value problems. Equadiff Conference 87. Zbl 0704.35049
[9] A.Bahri H. Berestycki: Points critiques de perturbations de functionelles paires et applications. C. R. Acad. Sci. Paris Sér. A-B 291 (1980), A 189-A 192. MR 0594288
[10] A. Bahri H. Berestycki: A perturbation method in critical point theory and applications. Trans. Amer. Math. Society 267 (1981), 1 - 32. MR 0621969
[11] H. Berestycki D. G. deFigueiredo: Double resonance in semilinear elliptic problems. Comm. Partial Differential Equations 6 (1981), 91-120. MR 0597753
[12] H. Brézis: Semilinear equations in $R^n$ without condition at infinity. Appl. Math. Optim. (to appear). MR 0768633
[13] A. Canada: K-set contractions and nonlinear vector boundary value problems. J. Math. Anal. Applications 117 (1986), 1 - 22. MR 0843001 | Zbl 0604.34012
[14] A. Canada P. Martines-Amores: Solvability of some operator equations and periodic solutions of nonlinear functional differential equations. J. Differential Equations 48 (1983), 415-429. MR 0715694
[15] A. Canada P. Martines-Amores: Periodic solutions of nonlinear vector ordinary differential equations of higher order at resonance. Nonlinear Analysis 7 (1983), 747-761. MR 0707083
[16] A. Canada R. Ortega: Existence theorems for equations in normed spaces and nonlinear boundary-value problems for nonlinear vector ordinary differential equations. Proc. Roy. Soc. Edinburgh 98A (1984), 1-11. MR 0765484
[17] A. Castro: A two point boundary value problem with jumping nonlinearities. Proc. Amer. Math. Soc. 79 (1980), 207-211. MR 0565340 | Zbl 0439.34021
[18] G. Caristi: Monotone perturbations of linear operators having nullspace made of oscillatory functions. Nonlinear Analysis 11 (1987), 851 - 860. MR 0898579
[19] G. Caristi: On periodic solutions of systems of coupled pendulum-like equations. preprint (Trieste).
[20] G. Caristi: Periodic solutions of bounded perturbations of linear second order ordinary differential systems. preprint (Trieste). MR 1068871 | Zbl 0664.34048
[21] L. Cesari R. Kannan: Qualitative study of a class of nonlinear boundary value problems at resonance. J. Differential Equations 56 (1985), 63-81. MR 0772121
[22] K. C. Chang: A variant mountain pass lemma. Sci. Sinica Ser. A (1983), 1241-1255. MR 0745796 | Zbl 0544.35044
[23] K. C. Chang: Variational methods and sub and super-solutions. Sci. Sinica Ser. A 26 (1983), 1256-1265. MR 0745797 | Zbl 0544.35045
[24] R. Chiappinelli J. Mawhin R. Nugari: Generalized Ambrosetti-Prodi conditions for nonlinear two-point boundary value problems. J. Differential Equations 69 (1987), 422-434. MR 0903395
[25] R. Conti R. Iannacci M. N. Nkashama: Periodic solutions of Lienard systems at resonance. Ann. Math. Pura Appl. (4) 139 (1985), 313-328. MR 0798178
[26] D. G. Costa D. G. deFigueiredo J. V. A. Consalves: On the uniqueness of solution for a class ofsemilinear elliptic problems. J. Math. Anal. Appl. 123 (1987), 170-180. MR 0881539
[27] E. N. Dancer: On the use of asymptotics in nonlinear boundary value problems. Ann. Math. Pura Appl. 4 (1982), 167-185. MR 0681562 | Zbl 0519.34011
[28] E. N. Dancer: Counterexamples to some conjectures on the number of solutions on nonlinear equations. Math. Ann 272 (1985), 421 - 440. MR 0799671
[29] T. R. Ding: Some fixed point theorems and periodically perturbed nondissipative systems. Chinese Ann. Math. 2 (3) (1981), 281 - 300. MR 0670138 | Zbl 0484.34025
[30] T. R. Ding: An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance. Proc. Amer. Math. Society 86 (1982), 47-54. MR 0663864 | Zbl 0511.34031
[31] T. R. Ding: Nonlinear oscillations at a point of resonance. Sci. Sinica Ser A 25 (9) (1982), 918-931. MR 0681856 | Zbl 0509.34043
[32] T. R. Ding: Unbounded perturbations of forced harmonic oscillations at resonance. Proc. Amer. Math. Society (1) 88 (1983), 59-66. MR 0691279 | Zbl 0538.34028
[33] P. Drábek: Solvability of the superlinear elliptic boundary value problem. Comment. Math. Univ. Carolinae 22 (1981), 27-35. MR 0609934
[34] P. Drábek: Bounded nonlinear perturbations of second order linear elliptic problems. Comment. Math. Univ. Carolinae 22 (1981), 215-221. MR 0620358
[35] P. Drábek: Solvability of nonlinear problems at resonance. Comment. Math. Univ. Carolinae 23 (1982), 359-367. MR 0664981
[36] P. Drábek: Existence and multiplicity results for some weakly nonlinear elliptic problems at resonance. Čas. pěst. mat. 108 (1983), 272-284. MR 0716412
[37] P. Drábek: On the resonance problem with nonlinearity which has arbitrary linear growth. J. Math. Anal. Applications 127 (1987), 435-442. MR 0915069
[38] P. Drábek: A resonance problem for nonlinear Duffing equation. Comment. Math. Univ. Carolinae 29 (1988), 205-215. MR 0957386
[39] P. Drábek: Landesman-Lazer condition for nonlinear problems with jumping nonlinearities. to appear. MR 1052334
[40] P. Drábek S. Invernizzi: Periodic solutions for systems of forced coupled pendulum-like equations. J. Differential Equations 76 (1987), 390-402. MR 0915495
[41] P. Drábek S. A. Tersian: Characterizations of the range of Neumann problem for semilinear elliptic equations. Nonlinear Analysis 11 (1987), 733 - 739. MR 0893777
[42] N. Dunford J. T. Schwartz: Linear Operators. Part I. Interscience Publ., New York, 1958. MR 0117523
[43] C. Fabry J. Mawhin M. N. Nkashama: A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations. Bull. London Math. Soc. 18 (1986), 173-180. MR 0818822
[44] M. C. L. Fernandes P. Omari F. Zanolin: On the solvability of a semilinear two-point BVP around the first eigenvalue. Preprint 77/87/M, SISSA, Trieste 1987.
[45] M. C. L. Fernandes F. Zanolin: Periodic solutions of a second order differential equation with one-sided growth restrictions on the restoring term. Preprint 43/87/M, SISSA, Trieste 1987. MR 0959391
[46] D. G. deFigueiredo: Semilinear elliptic equations at resonance: Higher eigenvalues and unbounded nonlinearities. in: Recent Advance in Differential Equations (R. Conti Ed.) pp. 89 - 99, Academic Press, London 1981. MR 0643128
[47] D. G. deFigueiredo: On the superlinear Ambrosetti-Prodi problem. Nonlinear Analysis 5 (1984), 655-666. MR 0746723
[48] D. G. deFigueiredo: On the existence of multiple ordered solutions of nonlinear eigenvalue problems. Nonlinear Analysis 11 (1987), 481-492. MR 0887657
[49] D. G. deFigueiredo S. Solimini: A variational approach to superlinear elliptic problems. Comm. Partial Differential Equations 9 (1984), 699-717. MR 0745022
[50] D. G. deFigueiredo W. M. Ni: Perturbations of second order linear elliptic problems by nonlinearities without Landesman-Lazer condition. Nonlinear Analysis 5 (1981), 57-60.
[51] D. Fortunato E. Jannelli: Infinitely many solutions for some nonlinear elliptic problems in symmetrical domains. Proc. Royal Soc. Edinburgh 105A (1987), 205-213. MR 0890056
[52] G. Fournier J. Mawhin: On periodic solutions of forced pendulum-like equations. Sémin. de Math. No 48, UCL, Louvain-la-Neuve, 1984. MR 0811773
[53] S. Fučík: Solvability of Nonlinear Equations and Boundary Value Problems. D. Reidel Publ. Company, Holland 1980. MR 0620638
[54] T. Gallouët 0. Kavian: Résultats d'Existence et de Non-Existence pour certains Problèmes Demilineaires a l'infini. Ann. Fac. Sc. de Toulouse 1981.
[55] T. Gallouët O. Kavian: Resonance forjumping nonlinearities. Comm. Part. Diff. Equations 7 (3) (1982), 325-342. MR 0646710
[56] T. Gallouët J. M. Morel: The equation $-\Delta u+\vert u\vert \sp {\alpha-1}u=f$, for $0\leq \alpha\leq 1$. Nonlinear Analysis 11 (1987), 893-912. MR 0903785
[57] C. P. Gupta: Perturbations of second order linear elliptic problems by unbounded nonlinearities. Nonlinear Analysis 6 (1982), 919-933. MR 0677617 | Zbl 0509.35035
[58] P. Habets M. N. Nkashama: On periodic solutions of nonlinear second order vector differential equations. Proc. Roy. Soc. Edinburgh 104A (1986), 107-125. MR 0877895
[59] D. C. Hart A. C. Lazer P. J. McKenna: Multiple solutions of two-point boundary value problems withjumping nonlinearities. J. Differential Equations 59 (1985), 266-281. MR 0804892
[60] H. Hofer: Variational and topological methods in partially ordered Hilbert spaces. Math. Ann. 267 (1982), 493-514. MR 0682663 | Zbl 0488.47034
[61] R. Iannacci M. N. Nkashama: Nonlinear boundary value problems at resonance. Nonlinear Analysis 11 (1987), 455-474. MR 0887655
[62] R. Iannacci M. N. Nkashama: Unbounded perturbations of forced second order ordinary differential equations at resonance. J. Differential Equations 69 (1987), 289-309. MR 0903389
[63] R. Iannacci M. N. Nkashama P. Omari F. Zanolin: Periodic solutions with jumping nonlinearities under nonuniform conditions. to appear.
[64] R. Iannacci M. N. Nkashama J. R. Ward: Nonlinear second order elliptic partial differential equations at resonance. preprint Memphis State University, Dept. of Mathematics 1987.
[65] S. Invernizzi: A note on nonuniform nonresonance for jumping nonlinearities. Comment. Math. Univ. Carolinae 27 (1986), 285-291. MR 0857548 | Zbl 0603.34016
[66] R. Kannan V. Lakshmikantham J. J. Nieto: Sufficient conditions for existence of solutions of nonlinear boundary value problems at resonance. Nonlinear Analysis 7 (1983), 1013-1020. MR 0713210
[67] R. Kannan R. Ortega: Periodic solutions of pendulum-type equations. J. Differential Equations 59 (1985), 123-144. MR 0803090
[68] R. Kannan R. Ortega: An asymptotic result in forced oscillations of pendulum-type equations. Applicable Analysis 22 (1986), 45-53. MR 0854539
[69] R. Kannan R. Ortega: Superlinear elliptic boundary value problems. Czech. Math. J. 37 (1987), 386-399. MR 0904766
[70] R. Kent Nagle K. Singhofer: Nonlinear ordinary differential equations at resonance with slowly varying nonlinearities. Applicable Analysis 11 (1980), 137-149. MR 0599262
[71] R. Kent Nagle K. Singhofer: Existence and multiplicity of solutions to nonlinear differential equations at resonance. J. Math. Analysis Appl. 94 (1983), 222-236. MR 0701459
[72] E. M. Landesman A. C. Lazer: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. Math. Mech. 19 (1970), 609 - 623. MR 0267269
[73] A. C. Lazer D. E. Leach: Bounded perturbations of forced harmonic oscillators at resonance. Ann. Math. Pura Appl. (4) 82 (1969), 49-68. MR 0249731
[74] A. C. Lazer P. J. McKenna: On the number of solutions of a nonlinear Dirichlet problem. J. Math. Anal. Appl. 84 (1981), 282-294. MR 0639539
[75] A. C. Lazer P. J. McKenna: On limitations to the solution set of some nonlinear problems. in: Dynamical systems II pp. 247-253, Academic Press, New York-London, 1982. MR 0703698
[76] A. C. Lazer P. J. McKenna: On a conjecture on the number of solutions of a nonlinear Dirichlet problem with jumping nonlinearity. in: Trends in theory and practice of nonlinear differential equations (Arlington, Texas 1982) pp. 301 - 313, Lecture Notes in Pure and Appl Math. 90, Dekker New York, 1984. MR 0741517
[77] A. C. Lazer P. J. McKenna: On a conjecture related to the number of solutions of a nonlinear Dirichlet problem. Proc. Royal Soc. Edinburgh Sect. 1 95 (1983), 275-283. MR 0726879
[78] A. C. Lazer P. J. McKenna: Recent multiplicity results for nonlinear boundary value problems. in: Differential equations (Birmingham, Ala., 1983), pp. 391 - 396, NorthHolland, Amsterdam-New York, 1984. MR 0799375
[79] A. C. Lazer P. J. McKenna: Multiplicity results for a class of semilinear elliptic and parabolic boundary value problems. J. Math. Anal. Appl. 107 (1985), 371 - 395. MR 0787722
[80] A. C. Lazer P. J. McKenna: Multiplicity results for a semilinear boundary value problem with the nonlinearity crossing higher eigenvalues. Nonlinear Analysis 9 (1985), 335-350. MR 0783582
[81] A. C. Lazer P. J. McKenna: Critical point theory and boundary value problems with nonlinearities crossing multiple eigenvalues. Comm. Partial Differential Equations 10 (1985), 107-150. MR 0777047
[82] D. Lupo S. Solimini: A note on a resonance problem. preprint. MR 0837156
[83] J. Mawhin: Compacité, monotonie et convexité dans Pétude des problèmes aux limites semi-linéaires. Sémin. d'Analyse Moderne No. 19, Université de Sherbrooke, 1981.
[84] J. Mawhin: Periodic oscillations of forced pendulum-like equations. in: Ordinary and Partial Differential Equations, Lecture Notes in Mathematics no. 964, pp. 458-476, Springer-Verlag, Berlin-New York, 1982. MR 0693131 | Zbl 0517.34029
[85] J. Mawhin: Boundary value problems with nonlinearities having infinite jumps. Comment. Math. Univ. Carolinae 25 (1984), 401-414. MR 0775560 | Zbl 0562.34010
[86] J. Mawhin J. R. Ward: Periodic solutions of some forced Liénard differential equations at resonance. Arch. Math. 41 (1983), 337-351. MR 0731606
[87] J. Mawhin W. Willem: Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations. J. Differential Equations 52 (1984), 264-287. MR 0741271
[88] P. J. McKenna R. Redlinger W. Walter: Multiplicity results for asymptotically homogeneous semilinear boundary value problems. Ann. Math. Pura Appl. 143 (1986), 247-258. MR 0859606
[89] P. S. Milojevic: Solvability of some semilinear equations with strong nonlinearities and applications to elliptic problems. Applicable Analysis 25 (1987), 181-196. MR 0912180
[90] M. N. Nkashama: Solutions périodiques des systèmes non conservatifs périodiquement perturbés. Bull. Soc. Math. France 113 (1985), 387-402. MR 0850775 | Zbl 0607.34041
[91] M. N. Nkashama: Periodically perturbed nonconservative systems of Liénard type. preprint Memphis State University, Department of Mathematics 1987. MR 1057959
[92] P. Omari G. Villari F. Zanolin: Periodic solutions of the Liénard equation with one-sided growth restriction. J. Differential Equations 67 (1987), 278 - 293. MR 0879698
[93] P. Omari F. Zanolin: Existence results for forced nonlinear periodic BVPs at resonance. Ann. Math. Pura Appl. 141 (1985), 127-157. MR 0816782
[94] P. Omari F. Zanolin: Some remarks about the paper "Periodic solutions of the Liénard equation with one sided growth restrictions". (unpublished internal report), Trieste 1986.
[95] P. Omari F. Zanolin: On the existence of periodic solutions of forced Liénard differential equations. Nonlinear Analysis 11 (1987), 275-284. MR 0877887
[96] R. Ortega: A counterexample for the damped pendulum equation. preprint. MR 1026970 | Zbl 0679.70022
[97] W. V. Petryshyn Z. S. Yu: Boundary value problems at resonance for certain semilinear ordinary differential equations. J. Math. Anal. Appl. 98 (1984), 72 - 91. MR 0728517 | Zbl 0529.34023
[98] W. V. Petryshyn Z. S. Yu: On the solvability or an equation describing the periodic motions of a satellite in its elliptic orbit. Nonlinear Analysis 9 (1985), 969 - 975. MR 0804562
[99] M. Ramaswamy: On the global set of solutions of a nonlinear ODE: Theoretical and numerical description. J. Differential Equations 65 (1987), 1 - 48. MR 0859471
[100] B. Ruf: Multiplicity results for superlinear elliptic equations. Nonlinear Funct. Anal. and Appl. (Maratea, 1985), pp. 353-367, NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci. 173, Reidel, Dordrecht-Boston, Mass., 1986. MR 0852595
[101] B. Ruf: Remarks and generalizations related to a recent multiplicity result of A. Lazer and P. McKenna. Nonlinear Analysis 9 (1985), 1325-1330. MR 0820643 | Zbl 0626.34017
[102] B. Ruf: A nonlinear Fredholm alternative for second order ordinary differential equations. Math. Nachr. 127 (1986), 299-308. MR 0861733 | Zbl 0605.34020
[103] B. Ruf S. Solimini: On a class of superlinear Sturm-Liouville problems with arbitrarily many solutions. SIAM J. Math. Anal. 17 (1986), 761 - 771. MR 0846387
[104] B. Ruf P. N. Srikanth: Multiplicity results for superlinear elliptic problems with partial interference with the spectrum. J. Math. Anal. Appl. 118 (1986), 15-23. MR 0849438
[105] B. Ruf P. N. Srikanth: Multiplicity results for ODEs with nonlinearities crossing all but finite number of eigenvalues. Nonlinear Analysis 10 (1986), 157-163. MR 0825214
[106] L. Sanches: Resonance problems with nonlinearity interfering with eigenvalues of higher order. Applicable Analysis 25 (1987), 275-286. MR 0912186
[107] K. Schmidt: Boundary value problems with jumping nonlinearities. Rocky Mountain J. Math. 16 (1986),481-496. MR 0862276
[108] S. Solimini: Some remarks on the number of solutions of some nonlinear elliptic problems. Ann. Inst. H. Poincaré Anal. Non Lineaire 2 (1985), 143-156. MR 0794004 | Zbl 0583.35044
[109] S. Solimini: On the solvability of some elliptic partial differential equations with the linear part at resonance. J. Math. Anal. Appl. 117 (1986), 138-152. MR 0843010 | Zbl 0634.35030
[110] Song-Sun Lin: Some results for semilinear differential equations at resonance. J. Math. Analysis Appl. 93 (1983), 574-592. MR 0700164
[111] H. Triebel: Mapping properties of nonlinear operators generated by $\Phi (u)=\vert u\vert \sp{\rho }$ and by holomorphic $\Phi (u)$ in function spaces of Besov-Hardy-Sobolev type. Boundary value problems for elliptic differential equations of type $\Delta u=f(x)+\Phi (u)$. Math. Nachr. 117 (1984), 193-213. MR 0755303 | Zbl 0573.35032
[112] J. R. Ward: Periodic solutions for systems of second order differential equations. J. Math. Anal. Appl. 81 (1981), 92-98. MR 0618763 | Zbl 0462.34023
[113] J. R. Ward: Asymptotic conditions for periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc. 81 (1981), 415-420. MR 0597653 | Zbl 0461.34029
[114] J. R. Ward: Existence for a class of semilinear problems at resonance. J. Differential Equations 45 (1982), 156-167. MR 0665993 | Zbl 0515.34003
[115] J. R. Ward: Perturbations with some superlinear growth for a class of second order elliptic boundary value problems. Nonlinear Analysis 6 (1982), 367-374. MR 0654812 | Zbl 0533.35033
[116] J. R. Ward: A boundary value problem with a periodic nonlinearity. Nonlinear Analysis 10 (1986), 207-213. MR 0825218 | Zbl 0609.34021
[117] J. R. Ward: A note on the Dirichlet problem for some semilinear elliptic equations. preprint.
[118] M. Willem: Topology and semilinear equations at resonance in Hilbert space. Nonlinear Analysis 5 (1981), 517-524. MR 0613060 | Zbl 0472.47036
[119] S. A. Williams: A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem. J. Differential Equations 8 (1970), 580-586. MR 0267267 | Zbl 0209.13003
[120] F. Zanolin: Remarks on multiple periodic solutions for nonlinear ordinary differential system of Liénard type. Boll. Un. Mat. Ital. (6) 1-B (1982), 683-698. MR 0666597
Partner of
EuDML logo